IJPAM: Volume 109, No. 1 (2016)

APPROXIMATION OF THE CUT FUNCTION BY
STANNARD AND RICHARD SIGMOID FUNCTIONS

Anton Iliev$^1$, Nikolay Kyurkchiev$^2$, Svetoslav Markov$^3$
$^1$Faculty of Mathematics and Informatics
Paisii Hilendarski University of Plovdiv
24 Tsar Assen Str., 4000 Plovdiv, BULGARIA
e-mail: [email protected]
$^{1,2,3}$Institute of Mathematics and Informatics
Bulgarian Academy of Sciences
Acad. G. Bonchev Str., Bl. 8, 1113 Sofia, BULGARIA


Abstract. In this paper we study the uniform approximation of the cut function by smooth sigmoid functions such as Stannard and Richard growth functions. Numerical examples are presented using CAS MATHEMATICA.

Received: August 1, 2016

AMS Subject Classification: 41A46

Key Words and Phrases: sigmoid functions, cut function, step function, stannard growth function, Richard growth function, uniform approximation

Download paper from here.




DOI: 10.12732/ijpam.v109i1.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 109
Issue: 1
Pages: 119 - 128


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).